# SDR AALA201810029019

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 72,696 hours, 9,246 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRU - THE AIRCRAFT WAS NOT GROUNDED.   R3 WINDOW SHADE HAS DIFFICULTY RETRACTING.  MAINTENANCE REPLACED WINDOW SHADE,  N3 WINDOW IAW AMM 56-11-00 CHECK OK GOOD FOR SVC.
